Transient spatiotemporal chaos in the complex Ginzburg-Landau equation on long domains

Houghton, S.M., Knobloch, E., Tobias, S.M. and Proctor, M.R.E. (2010) Transient spatiotemporal chaos in the complex Ginzburg-Landau equation on long domains. Physics Letters A, 374 (19-20). pp. 2030-2034. ISSN 0375-9601

Abstract

Metadata

Authors/Creators:
  • Houghton, S.M. (smh@maths.leeds.ac.uk)
  • Knobloch, E.
  • Tobias, S.M.
  • Proctor, M.R.E.
Copyright, Publisher and Additional Information: Copyright © 2010 Elsevier B.V. This is an author produced version of a paper accepted for publication in 'Physics Letters A'. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Finite domain, Complex Ginzburg-Landau equation, Defect chaos
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Funding Information:
FunderGrant number
EPSRCEP/D032334/1
NSFDMS-0605238
Depositing User: Dr S M Houghton
Date Deposited: 01 Apr 2010 09:12
Last Modified: 16 Sep 2016 13:49
Published Version: http://dx.doi.org/10.1016/j.physleta.2010.02.078
Status: Published
Publisher: Elsevier
Refereed: Yes
Identification Number: 10.1016/j.physleta.2010.02.078

Download

Filename: houghton_final.pdf

Share / Export

Statistics